# SDR ASAA0140190

- Difficulty date: January 4, 2002
- Submitted: April 20, 2002
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 654580733
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SI CHECK, FOUND SKIN TO INTERCOSTAL ATTACH ANGLE IS CRACKED AT BS 290 RBL 55 AND WL 254.  REMOVED AND REPLACED ANGLE IAW SRM.  (M)
